| || |
Hello... I started Suboxone February 15th. I take 2 mg in the morning only. I have been trying to taper myself down.
I have looked through a lot of threads here and see a wealth of knowledge and help given to many.
It is nice to know there are others out there who care enough to find support and more knowledge concerning the medication they have been prescribed!
I eventually want to be completely off the Suboxone.
I had been on Methadone for 3 months at 30 mg... I didn't want to stay on it. I have heard just bad stories... and didn't want to be stuck on it for life.
Anyways... I do have lots of questions that I will post soon. I just wanted to say hi!
Hi Im new to this board but not to the sinister world of Benzo's and subox
I am complelety unfamiliar with Methadone so i wont comment. I will say that 2 mg of Oxi is a very small dose However Ive know 2 people who cant jump form a 1/4 mg after 2 years. However they were 8 mg users for 4 years. The key i s length of tim in you system You can def brake the chain I implore you to do so. Imagine this scenario... I left to go to my daughters wedding and i forgot all my rx's and COULD not get them refilled I spent what should have been one of the happiest weekend s of my life in full blown withdrawals were i eventually locked my self in a room and begged someone to find something for me so i could go to the ceremony Im almost a 60 yr old man who got on oxi for for a legit case of IBS when they couldn't fix it then replaced with sub ox ( gee thanks) The xanex is worse then the sub The sub stays in you system 36 hours at least and i had some crumbs to live on The xanex was pure HELL flushes out of body FAST Finally a niece gave me some Klonopin and i didnt end up in the hospital but it was close. I just had open heart surgery 4 weeks ago and i very well would have died from aGrand mall seizure and i knew it. All from just leaving behind my little friends that whenever you can do get them OUT of your life do so. They will own you Find a good taper and start you not long into it you should be fine just pick some time off from work when you jump. Thank God I had started a taper on my sub ox from 8mg to 4 mg 6 weeks before i left or i would have been in real trouble .And if a doctor offers you a benzo to jump just say no you maybe an ambian. You will thank me. Best of luck Know i have to start my taper which i was forced to star over the last 6 days on the benzo's God they are wicked ! Best of luck Ill check back
Hi Ashleyy...Yes there is TONS of knowledge and support here. Just keep posting and more peopel will see you are tying and join in to help.
Originally Posted by Ashleyy
2 MG is still a lot as Sub is very very strong. You should keep going down in small increments every few days.
You have my support - some days are easier then others to drop lower - listen closely to what your body is telling you. You know yourself best. best wishes and good luck
My Mom is your age and addicted, i talk with her everday and what you wrote is very helpful and reminded me of her struggles - She desperately wants to leave Florida but is so dependent on her scripts she is terrifed to move anywhere else, let alone even travel for any extended period of time.
Originally Posted by Quicksand
It is a true nightmare to be hooked, and even tho getting off and staying off is no picnic, it still beats requiring to put substances into your body every day in order to basically function.
Thanks for the reply!
I am acutally prescribed 1mg Conazepam (klonz) in the morning and at night. I only take them every other day at 1 mg total. Sometimes I go a few days in between.
Before the Methadone I was on Percocets. I would take about 4 in the morning, 4 in the afternoon, and 4 10mgs at night... and drink WINE heavily.
DUMB, I know...
I feel for you and what you have been through. Opiates, when gone, can ruin ones day or life.
That is why I have no choice but to make the right decisions from here on out.
I wish you the best
Thanks... I hope to find more answers and advice on here.
I want this for my two children the most.
Thank you so much for the response!!